# SDR DALA2024120311390

- Difficulty date: November 30, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 62,693 hours, 32,725 cycles
- System (JASC): 4950 · APU Bleed Air System
- Condition: Abnormal
- Component: Apu Bleed Ducts, Airbus, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 INTERMITTANT ODOR DETECTED ON DECENT AND AGAIN ON GROUND FOUND RESIDUAL DE-ICE FLUID BY APU INTAKE. CORRECTIVE ACTION: PERFORMED DECONTAMINTAION OF BLEED DUCTS REF. A319 AMM 36-10. PER MCC, PLACING APU ON MEL 49-10-01A FOR CLEANING. R/R BOTH RECIRC FILTER PER A319 AMM 21-2. (6571590)
